# SDR SWAA2022042596991

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,294 hours, 35,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVED BOTTOM ATC ANTENNA FOUND SURFACE CORROSION. / [01] EA 22-153-01203 ISSUED.;[02] COMPLIED WITH EA 22-153-01203
